# SDR CNMA2024020001

- Difficulty date: February 19, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 97,923 hours, 17,559 cycles
- Engine: Ge CF680C2B6F
- Engine time: 74,559 hours, 12,161 cycles
- System (JASC): 8011 · Engine Starter
- Part: O-Ring
- Part number: M832481222
- Condition: Cut
- Location: Starter Assy
- Part time: 1 hours, 1 cycles
- Component: Starter, Hnywl
- Component part number: 350544851
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE OIL PRESSURE IN CAUTION RANGE AT TOP OF CLIMB. RIGHT ENGINE OIL QUANTITY ZERO. SHUT DOWN ENGINE AT OIL PRESSURE IN THE RED.
